# SDR UALA2009032400874

- Difficulty date: March 24, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 T/E SLAT DAMAGED.  INBOARD RIB CRACKED SKIN DENTED.  REPLACED T/E PER SM 50-57-56-01-JD.  REPLACED END RIB INBOARD SIDE REF DOC 114N3002.  REPAIRED DENT PER 71883A EVA.
